Last month I posted a msg regarding a pain in my right upper abdomen and other symptoms I have been experiencing for quite sometime.
Now and after doing some more tests, I have more questions for you;
1) I did a ultrasound of full abdomen including liver, kidneys and gallbladder again..
A single tiny echogenic focus 1-2mmm in diameter is seen in the gall bladder wall . The liver showes normal size and texture bur a 5 mm granulomatous calcification is noted in the posteroinferior aspect of the right lobe. Also an echogenic focus is projecting over the right kidney of uncertain significance. The plain film of the abdomen reveals a prominent bowel content thru most of the colon. The bowelcontentis is particularly prominent at the hepatic flexure which has resulted in artifacts over the rigt kidney on ultrasound.
2) I also did a Dorsal Spine x -ray which revealed tiny anterior osteophytes at tht distal levels. No scoliosis. No kyphosis.
There is straighten of the distal lordosis suggestive of muscle spasm. Spina bifida occulta is also seen at the S1 level. Faint partially calcified densities of uncertain significance are also seen in the subcutaneous soft tissues adjacent to the dorsum of the proximal sacrum. Muscle spasm.
After this my thyroid doctor told that my family doctor should do a complete examination on my liver, kidneys etc. because i was born and raised in africa until 18 yrs old and I had a start of TB when I was 9 years old which at the time was treated with penincilin. Howecver , as I am 46 now it was time to test me because the calcified granulomas could be related to that.
So my family doctor did a TB skin test which is positive 20mmm
He also said that my constant pain specially after meals coudl be a symptom of ABDOMINAL ANGINA... and he is going to speak with specialist in order to know what kind of exam should be better to detect that.
In the meantime he send me to do a sputum AFB and a Uroanalys and an X ray of my lungs. ( I do not have any flu, cough and for the past year I did not even had a flu or cold.. I have been very good of my respiratory system).
What can you tell me about all this situation ... is it possible I have TB infection in my liver, kidneys and abdomen?
Is it possible that due to that I also have abdomen angina?
What are your recommendations on my situation.
Thank you very much for your kind help.
Surgeon has kindly answered your question in his comments below and I agree with his assessment.
It is certainly possible that there is spread of TB to the organs. An intravenous pyelogram (IVP), and possible biospies of the lesions would be more tests to consider to evaluate whether TB is present.
If TB is present, antibiotic therapy with 4 medications are typically used.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
It's possible there was TB infection in those places, but it appears to be inactive, and not a significant worry. Penicilllin is not a treatment for TB. It's possible you'd need a course of treatment with antiTB drugs, to prevent future flare-up. Abdominal angina occurs when blood vessels to the intestine are partially blocked, either by cholesterol deposits or certain unusual anatomic problems. It's usually pretty easy to diagnose, either with doppler ultrasound tests of the vessels (a totally non-invasive, safe test), or by injecting dye into the blood vessels and taking pictures.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.